Univalency of Certain Transform of Univalent Functions

Authors

  • Milutin Obradović Department of Mathematics, Faculty of Civil Engineering, University of Belgrade, Serbia
  • Nikola Tuneski Department of Mathematics and Informatics, Faculty of Mechanical Engineering, Ss. Cyril and Methodius University in Skopje, Republic of North Macedonia

DOI:

https://doi.org/10.7546/CRABS.2023.06.01

Keywords:

analytic, univalent, transform

Abstract

We consider univalency problem in the unit disc $$\mathbb{D}$$ of the function \[
g(z)=\frac{(z/f(z))-1}{-a_{2}}, \] where $$f$$ belongs to some classes of univalent functions in $$\mathbb{D}$$ and $$a_{2}=\frac{f''(0)}{2}\neq 0$$.

Author Biographies

Milutin Obradović, Department of Mathematics, Faculty of Civil Engineering, University of Belgrade, Serbia

Mailing Address:
Department of Mathematics,
Faculty of Civil Engineering,
University of Belgrade
Bulevar Kralja Aleksandra 73,
11000, Belgrade, Serbia

E-mail: obrad@grf.bg.ac.rs

Nikola Tuneski, Department of Mathematics and Informatics, Faculty of Mechanical Engineering, Ss. Cyril and Methodius University in Skopje, Republic of North Macedonia

Mailing Address:
Department of Mathematics and Informatics,
Faculty of Mechanical Engineering,
Ss. Cyril and Methodius University in Skopje
Karpoˇs II b.b.,
1000 Skopje, Republic of North Macedonia

E-mail: nikola.tuneski@mf.ukim.edu.mk

Downloads

Published

29-06-2023

How to Cite

[1]
M. Obradović and N. Tuneski, “Univalency of Certain Transform of Univalent Functions”, C. R. Acad. Bulg. Sci. , vol. 76, no. 6, pp. 821–826, Jun. 2023.

Issue

Section

Mathematics